# SDR JJBA20220824026

- Difficulty date: August 1, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 37,881 hours, 26,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK FOUND ON L/H OMEGA BEAM #1 AT FR 23 ON FLOOR STRUCTURE AREA	BEAM REPAIRED WITH A DOUBLER
